idah's guestbook

Sign my guestbook Please write me a message or send a gift to let me know you've stopped by, and thanks for your support.

JAN  FROM MICHIGAN
From JAN FROM MICHIGAN
August 4, 2013 at 12:23 pm

i HAD 2 RECLAST INFUSIONS, 2011, 2012. I NOW HAVE SERIOUS KIDNEY PROBLEMS. RENAL INSUFFIENCY WITH RIGHT ARTERIAL KIDNEY DISEASE. LEFT RENAL MEDICAL DISEASE. SHRINAGE OF BOTH KIDNEYS, GFR. THE RATE THE FILTATION OF THE KIDNEYS SHOULD BE ABOVE 59, I AM AT 43, I AM IN THE 3-4 STAGE OF RENAL DISEASE. ALL BECAUSE OF RECLAST. I WAS JUST DIAGNOSED, I START ALL THE TESTS NOW AND POSSIBLE DIALYSIS. I LOST 19 POUNDS. I AM SCARED BECAUSE I HAVE 2 OTHER AUTOIMMUNE DISORDERS, SJOGRENS, AND FIBROMYALGIA, I MIGHT NOT QUALIFY FOR A NEW KIDNEY.

Angel776
From Angel776
July 15, 2012 at 1:10 am

Dear Idah,
I agree and I feel these medication are not safe and they should pull all of them from the market more research needs to be done on them. I am due to have 4 shot in September but will not risk it so I will say no and take my chances. I pray for all her and hope all recover and get better.
Love & Prayers,
Angel776

Max
From Max
June 29, 2011 at 9:30 pm

Thanks to all of you who wrote about Reclast. My doctor is wanting me to get it, but I had my doubts and fears of putting something foreign in my body for a year that I wouldn't be able to do anything about in case of bad side effects whereas I could stop taking it if taken by mouth. Needless to say, my fears have been confirmed and I am not going to take it. I have tried Actonel and Fosamax, both gave me heartburn. I am staying with my calcium supplement with vitamin D, drinking milk and walking. Thank you so much for taking the time to share your experiences. You are all in my prayers!!

Kai Ferano
From Kai Ferano
March 10, 2011 at 10:35 am

I have rheumatoid arthritis, am 65 years old, and my rheumatologist is urging me to start Reclast. Frankly, I'm afraid to. I take so many meds as it is now, because of the R.A. Idah, I'm so sorry for you and for others who have suffered due to these osteoporosis meds. Actually, about 5 years ago I did go on one of those pill meds, but stopped in about a year. I'm not sure I had any severe reaction. I'm on SSD, so I cannot add a gift to your medical fund. May God bless you and all the women on this thread.

jean
From jean
February 24, 2011 at 11:11 am

i had my first and only reclast infusion on 10/13/08 and on 10/29/08 i was in the hospital with major Atrial Fibrillation. i later found out that is one of the adverse effects. i again had A Fib 01/27/11, never had problems before reclast . i think there should be a lawsuit against this company, so a little more testing is done before it goes on the market. i would be interested to know if anyone else has had that problem. i did notify FDA, only got a form letter back. hope all works out for you.

Maleia Fuhrman
From Maleia Fuhrman
January 3, 2011 at 3:03 pm

I had reclast on July 16, 2010. I could not get out of bed the next day. My back just locked up on me. Had to have my husband help me get out of the bed. I sat in the chair for the rest of the day and night. went back to my doctor on 18th, had a bladder infection which I never get. Have had muscle and joint pain since this. Also bladder problem. I would not tell anyone to take this drug.

Martha
From Martha
January 3, 2011 at 11:13 am

Dear Idah. I took Reclast October 13, 2010 (2 1/2 months ago) and am still suffering ill effects from it. The morning after the infusion, high fever, violent shivering, vomiting and diarrhea. Was in the bed four days but still feel awful. Half my hair fell out. What remains is dry and brittle. I fear this drug wil never be washed from my body. (Oddly, my 82-year-old mother has had Reclast three consecutive years with absolutely no bad reaction.) My husband and I have decided I cannot have this drug again. We're going to treat my osteoporosis herbally. Perhaps you can benefit from an herbal regimen. Best of luck to you.
Martha

idah's groups

Please log in or sign up to see my groups.

idah's friends

Please log in or sign up to see my friends.

idah's journal

Reclast has ruined my health and my life
I took reclast in February 2008. My endocrinologist said it was the best ...
October 28, 2008

Beware of Reclast
I've taken Reclast in February 2008. My endocrinologist reassured me it ...
September 28, 2008

More...

idah's discussions

Please log in or sign up to see my discussions.